Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


hearing loss
Aug 21, 2013

I have lost 72% of hearing in right ear and 24% in left. The doctor says it is sudden ear loss. Is there any links to hiv medications and fillers to ear loss. I have constant discomfort in ears and have been given predesone.

Response from Dr. Henry

Occasinally patients may experience hearing loss partly related to an HIV medication (I have seen that with lamivudine and emtricitabine) but more often it is due to other causes that are also seen in general population (like Menieres disease, labyrinthitis, cholesteatoma and others). Steroids are used to improve hearing in some of those diagnosis-management by a ENT specialist often helfful. KH



Previous
can exercise really be good for your brain?
Next
facial lipoatrophy

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement